There Is a Worrying New Side Effect for Pfizer and Moderna Vaccines
There Is a Worrying New Side Effect for Pfizer and Moderna Vaccines
There Is a Worrying New Side Effect for Pfizer and Moderna Vaccines
Read the article

There is a worrying new side effect for Pfizer and Moderna vaccines

By David STEIN

Side effects to COVID vaccines are being discovered one by one. This could be the case once again with the Pfizer and Moderna vaccines.

The world has now handily passed the one billion mark of COVID vaccine injection, with over 33 million in the United Kingdom alone, of which 13 million having received all doses. Some impressive numbers, following a rocky start. But hidden in this beautiful picture are growing stormclouds: several side effects have been identified, and more are being discovered regularly.

A link between vaccination and cases of shingles?

The French national agency for medicine safety (ANSM) has recently found cause for worry in some post-vaccination side effects. In one of its latest memos, the health agency has reported 112 suspicious incidences of shingles: 86 following a Pfizer vaccination, and 26 following Moderna.

Shingles is an infectious disease that occurs with the reactivation of the chickenpox virus. It is mostly characterised by surges of painful skin rashes in various places on the body. These few cases of shingles, although few in number, are abnormal and could therefore have a real link with vaccination.

An Israeli study supports this theory

Do note that shingles is a side effect that has already been monitored on the vaccination side with AstraZeneca. But these new data from Moderna and Pfizer suggest that it could be a common side effect of messenger RNA vaccines as well.

All the more so since an Israeli study published in April in Rheumatology provides additional data. In a group of 491 people who were vaccinated, six developed shingles. While none of the volunteers in the control group developed shingles. Pending further studies, the researchers therefore call for caution.


More
No connection
Check your settings